Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2024 | 2022 | 2021 | 2019
Number of items: 4.

2024

Kaarnioja, Vesa and Kuo, Frances Y. and Sloan, Ian H. (2024) Lattice-based kernel approximation and serendipitous weights for parametric PDEs in very high dimensions. In: Monte Carlo and Quasi-Monte Carlo Methods 2022. Springer Verlag. (Submitted)

2022

Guth, Philipp A. and Kaarnioja, Vesa and Kuo, Frances Y. and Sloan, Ian H. (2022) Parabolic PDE-constrained optimal control under uncertainty with entropic risk measure using quasi-Monte Carlo integration. arXiv preprint arXiv:2208.02767 . (Submitted)

2021

Guth, Philipp A. and Kaarnioja, Vesa and Kuo, Frances Y. and Schillings, Claudia and Sloan, Ian H. (2021) A Quasi-Monte Carlo Method for Optimal Control Under Uncertainty. SIAM/ASA Journal on Uncertainty Quantification, 9 (2). pp. 354-383.

2019

Guth, Philipp A. and Kaarnioja, Vesa and Kuo, Frances Y. and Schillings, Claudia and Sloan, Ian H. (2019) A quasi-Monte Carlo method for an optimal control problem under uncertainty. ArXiv .

This list was generated on Sat Jul 20 00:25:15 2024 CEST.